图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
国际不确定性的量化期刊
影响因子: 4.911 5年影响因子: 3.179 SJR: 1.008 SNIP: 0.983 CiteScore™: 5.2

ISSN 打印: 2152-5080
ISSN 在线: 2152-5099

Open Access

国际不确定性的量化期刊

DOI: 10.1615/Int.J.UncertaintyQuantification.2011003485
pages 195-213

DIFFERENTIAL CONSTRAINTS FOR THE PROBABILITY DENSITY FUNCTION OF STOCHASTIC SOLUTIONS TO THE WAVE EQUATION

Daniele Venturi
George Em Karniadakis
Division of Applied Mathematics, Brown University, Providence, Rhode Island 02912, USA

ABSTRACT

By using functional integral methods we determine new types of differential constraints satisfied by the joint probability density function of stochastic solutions to the wave equation subject to uncertain boundary and initial conditions. These differential constraints involve unusual limit partial differential operators and, in general, they can be grouped into two main classes: the first one depends on the specific field equation under consideration (i.e., on the stochastic wave equation), the second class includes a set of intrinsic relations determined by the structure of the joint probability density function of the wave and its derivatives. Preliminary results we have obtained for stochastic dynamical systems and first-order nonlinear stochastic particle differential equations (PDEs) suggest that the set of differential constraints is complete and, therefore, it allows determining uniquely the probability density function of the solution to the stochastic problem. The proposed new approach can be extended to arbitrary nonlinear stochastic PDEs and it could be an effective way to overcome the curse of dimensionality for random boundary and initial conditions. An application of the theory developed is presented and discussed for a simple random wave in one spatial dimension.


Articles with similar content:

On Stability and Boundedness in Mean Square of Solutions of Neutral Type Stochastic Differential Equations with Some Constant Deviations of Argument
Journal of Automation and Information Sciences, Vol.32, 2000, issue 2
Vladimir K. Yasinskiy, Igor V. Yurchenko, Vitaliy Yu Bereza
Sufficient Optimality Conditions for Control Problem of Random Structure Systems with Infinite Aftereffect under the Presence of Markovian Parameters
Journal of Automation and Information Sciences, Vol.41, 2009, issue 4
Victor I. Musurivskiy
ANALYSIS OF ACCURACY OF AN AUTOMATIC INTERFERENCE COMPENSATOR IN UNSTEADY-STATE OPERATING CONDITIONS WITH ACCOUNT FOR THE MAIN OUTPUT SIGNAL
Telecommunications and Radio Engineering, Vol.70, 2011, issue 7
E. A. Markin, Yu. I. Savvateev
Dissipative Phenomena in Boundary-value Problems of Linear Magnetic Hydrodynamics
Telecommunications and Radio Engineering, Vol.54, 2000, issue 8-9
Nikolai Antonovich Khizhnyak, Alevtina Alexandrovna Aleksandrova
MODELING THE EFFECTIVE DYNAMIC PROPERTIES OF FIBER COMPOSITES MODIFIED ACROSS LENGTH SCALES
Nanoscience and Technology: An International Journal, Vol.9, 2018, issue 2
G. I. Kriven, Sergey A. Lurie, Dmitriy B. Volkov-Bogorodsky